Alert archive / Iowa / Freeze Warnings in 2017
Freeze Warning 1, NWS La Crosse, WI
NWS La Crosse, WI issued this freeze warning at Oct 27, 2017, 3:45 AM CDT for 7 counties in Minnesota; 8 counties in Iowa. It took effect at Oct 28, 2017, 3:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2017, 3:45 AM CDT (08:45 UTC)
- In effect from
- Oct 28, 2017, 3:00 AM CDT
- Expired
- Oct 28, 2017, 10:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS La Crosse, WI
Counties Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN
The radar
The La Crosse radar (KARX), 85 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 8.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 689 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- -136 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
752 WWUS73 KARX 270845 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 345 AM CDT Fri Oct 27 2017 ...Freezing Temperatures Expected Tonight... .The growing season should end tonight for most locations west of the Mississippi River. Temperatures late tonight and into Saturday morning are expected to drop into the upper 20s to lower 30s. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-271645- /O.NEW.KARX.FZ.W.0001.171028T0800Z-171028T1500Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, and Caledonia 345 AM CDT Fri Oct 27 2017 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY... The National Weather Service in La Crosse has issued a Freeze Warning, which is in effect from 3 AM to 10 AM CDT Saturday. * Temperatures tonight will fall into the upper 20s to lower 30s. * Any sensitive plants that are still growing will need to be protected from the freezing temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ 04/RRS
6 follow-up statements
995 WWUS73 KARX 271612 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 1112 AM CDT Fri Oct 27 2017 ...Freezing Temperatures Expected Tonight... .The growing season will end tonight for most locations west of the Mississippi River. Temperatures late tonight and into Saturday morning are expected to drop into the upper 20s, with readings at midday today already in the lower 30s for many spots. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-280000- /O.CON.KARX.FZ.W.0001.171028T0800Z-171028T1500Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, and Caledonia 1112 AM CDT Fri Oct 27 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY... * Temperatures tonight will fall into the upper 20s. * Any sensitive plants that are still growing will need to be protected from the freezing temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Lawrence
277 WWUS73 KARX 271957 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 257 PM CDT Fri Oct 27 2017 ...Freezing Temperatures Expected Tonight and Saturday Night... .The growing season will end tonight for most locations west of the Mississippi River, and will end Saturday night for areas farther east that have not yet seen a killing freeze. Temperatures late tonight and into Saturday morning are expected to drop into the mid to upper 20s west of the Mississippi River, with all areas dipping well into the 20s Saturday night. WIZ032-033-041-053>055-061-280600- /O.NEW.KARX.FZ.W.0002.171029T0400Z-171029T1400Z/ Buffalo-Trempealeau-La Crosse-Vernon-Crawford-Richland-Grant- Including the cities of Alma, Arcadia, Whitehall, La Crosse, Viroqua, Prairie Du Chien, Richland Center, and Platteville 257 PM CDT Fri Oct 27 2017 ...FREEZE WARNING IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT SUNDAY... The National Weather Service in La Crosse has issued a Freeze Warning, which is in effect from 11 PM Saturday to 9 AM CDT Sunday. * TEMPERATURE...30 to 35 degrees tonight, but ranging from 20 to 28 degrees Saturday night. * IMPACTS...Any sensitive plants that are still growing will need to be protected from the freezing temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-280600- /O.CON.KARX.FZ.W.0001.171028T0800Z-171028T1500Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, and Caledonia 257 PM CDT Fri Oct 27 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY... * TEMPERATURE...middle to upper 20s tonight. * IMPACTS...Any sensitive plants that are still growing will need to be protected from the freezing temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Lawrence
791 WWUS73 KARX 272339 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 639 PM CDT Fri Oct 27 2017 ...Freezing Temperatures Expected Tonight and Saturday Night... .The growing season will end tonight for most locations west of the Mississippi River, and will end Saturday night for areas farther east that have not yet seen a killing freeze. Temperatures late tonight and into Saturday morning are expected to drop into the mid to upper 20s west of the Mississippi River, with all areas dipping well into the 20s Saturday night. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-280745- /O.CON.KARX.FZ.W.0001.171028T0800Z-171028T1500Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, and Caledonia 639 PM CDT Fri Oct 27 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY... * TEMPERATURE...middle to upper 20s tonight. * IMPACTS...Any sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WIZ032-033-041-053>055-061-280745- /O.CON.KARX.FZ.W.0002.171029T0400Z-171029T1400Z/ Buffalo-Trempealeau-La Crosse-Vernon-Crawford-Richland-Grant- Including the cities of Alma, Arcadia, Whitehall, La Crosse, Viroqua, Prairie Du Chien, Richland Center, and Platteville 639 PM CDT Fri Oct 27 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT SUNDAY... * TEMPERATURE...30 to 35 degrees tonight, but ranging from 20 to 28 degrees Saturday night. * IMPACTS...Any sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Aegerter
999 WWUS73 KARX 280250 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 950 PM CDT Fri Oct 27 2017 ...Freezing Temperatures Expected Tonight and Saturday Night... .Temperatures across southeast Minnesota and northeast Iowa as of 930 PM were in the lower to mid 30s. These values will continue to fall overnight, bottoming out in the mid to upper 20s. Temperatures will then drop well into the 20s region wide Saturday night into Sunday morning, which will end the growing season for all areas. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-281100- /O.CON.KARX.FZ.W.0001.171028T0800Z-171028T1500Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, and Caledonia 950 PM CDT Fri Oct 27 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 10 AM CDT SATURDAY... * TEMPERATURE...middle to upper 20s tonight. * IMPACTS...Any sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WIZ032-033-041-053>055-061-281100- /O.CON.KARX.FZ.W.0002.171029T0400Z-171029T1400Z/ Buffalo-Trempealeau-La Crosse-Vernon-Crawford-Richland-Grant- Including the cities of Alma, Arcadia, Whitehall, La Crosse, Viroqua, Prairie Du Chien, Richland Center, and Platteville 950 PM CDT Fri Oct 27 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT SUNDAY... * TEMPERATURE...30 to 35 degrees tonight, but ranging from 20 to 28 degrees Saturday night. * IMPACTS...Any sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Rogers
314 WWUS73 KARX 280853 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 353 AM CDT Sat Oct 28 2017 ...Freezing Temperatures Expected Tonight and Saturday Night... .Temperatures across southeast Minnesota and northeast Iowa as of 330 AM were around 30 to the lower 30s. These values will continue to fall early this morning, bottoming out in the upper 20s to near 30. Temperatures will then drop well into the 20s region wide later tonight into Sunday morning, which will bring a freeze and end the growing season for all areas. IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-281500- /O.CON.KARX.FZ.W.0001.000000T0000Z-171028T1500Z/ Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Including the cities of Osage, Cresco, Decorah, Waukon, Charles City, New Hampton, Oelwein, Elkader, Wabasha, Dodge Center, Rochester, Winona, Austin, Preston, and Caledonia 353 AM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * TEMPERATURE...lows this morning will be in the upper 20s to around 30. * IMPACTS...Any sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WIZ032-033-041-053>055-061-281700- /O.CON.KARX.FZ.W.0002.171029T0400Z-171029T1400Z/ Buffalo-Trempealeau-La Crosse-Vernon-Crawford-Richland-Grant- Including the cities of Alma, Arcadia, Whitehall, La Crosse, Viroqua, Prairie Du Chien, Richland Center, and Platteville 353 AM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT SUNDAY... * TEMPERATURE...lows late tonight into early Sunday morning will be in the 20s. * IMPACTS...Any sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ RRS
012 WWUS73 KARX 281503 NPWARX URGENT - WEATHER MESSAGE National Weather Service La Crosse WI 1003 AM CDT Sat Oct 28 2017 ...End of the Growing Season Tonight... .The end of the growing season will come tonight for those areas which have not yet seen a freeze this fall. Clearing skies and light winds will allow for temperatures falling well into the 20s for most areas. IAZ010-011-029-030-MNZ088-096-290000- /O.EXP.KARX.FZ.W.0001.000000T0000Z-171028T1500Z/ /O.EXA.KARX.FZ.W.0002.171029T0400Z-171029T1400Z/ Winneshiek-Allamakee-Fayette-Clayton-Winona-Houston- Including the cities of Decorah, Waukon, Oelwein, Elkader, Winona, and Caledonia 1003 AM CDT Sat Oct 28 2017 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT SUNDAY... The National Weather Service in La Crosse has issued a Freeze Warning, which is in effect from 11 PM this evening to 9 AM CDT Sunday. * TEMPERATURE...Falling into the 20s tonight. * IMPACTS...Any sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ IAZ008-009-018-019-MNZ079-086-087-094-095-281615- /O.EXP.KARX.FZ.W.0001.000000T0000Z-171028T1500Z/ Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Mower- Fillmore- Including the cities of Osage, Cresco, Charles City, New Hampton, Wabasha, Dodge Center, Rochester, Austin, and Preston 1003 AM CDT Sat Oct 28 2017 ...FREEZE WARNING HAS EXPIRED... Temperatures overnight fell into the 20s to around 30 degrees, ending the growing season for the year. $$ WIZ032-033-041-053>055-061-290000- /O.CON.KARX.FZ.W.0002.171029T0400Z-171029T1400Z/ Buffalo-Trempealeau-La Crosse-Vernon-Crawford-Richland-Grant- Including the cities of Alma, Arcadia, Whitehall, La Crosse, Viroqua, Prairie Du Chien, Richland Center, and Platteville 1003 AM CDT Sat Oct 28 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM CDT SUNDAY... * TEMPERATURE...Falling into the 20s tonight. * IMPACTS...Any sensitive plants that are still growing will be killed if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Lawrence
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this freeze warning went out at Oct 27, 3:10 AM CDT, 35 minutes earlier.
Area forecast discussion, Oct 27, 3:10 AM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
310 AM CDT Fri Oct 27 2017
.SHORT TERM...(Today through Saturday night)
Issued at 310 AM CDT Fri Oct 27 2017
Water vapor satellite this morning shows an upper level low over
east central Minnesota with the trough axis to the southwest. At
the surface, the main surface low was over far northern Wisconsin.
Regional radars show the main area of precipitation was over
northeast Minnesota into the U.P. of Michigan with some light
precipitation in the deformation zone dropping southeast through
eastern Minnesota.
The precipitation chances across the area into tonight will come
from the deformation zone as it moves slowly east/southeast across
the area. The upper level low will move slowly east across
northern Wisconsin into the eastern section of the U.P. through
tonight. The main short wave trough is swinging across the area
now and will be moving off to the east so there will not be much
upper air support for the precipitation in the deformation zone.
The 27.00Z models do show some weak QG convergence in the 1000-700
mb layer to come across the area today with this dissipating this
evening. A band of weak frontogenesis in the 1000-850 mb layer
should move steadily east across the area with the deformation
zone along with about 2 ubar/s of up glide on the 280K isentropic
surface. Looking at forecast soundings, the bulk of the lift will
initially be in the low levels below the dendritic growth zone and
then by late afternoon it should get into the DGZ. Despite this
weak lift, the soundings do look to be cold enough and with ice in
the cloud to support snow, so the precipitation type will be
controlled by boundary layer temperatures. Across the western
sections, temperatures look to be just cold enough to support
light snow this morning before a little bit of warming this
afternoon for primarily a rain/snow mix. This mix should then
change back to light snow this evening before ending. Some light
accumulations will likely occur this morning and again in the
evening with some spots possibly having totals up to 1.5 inches.
Given the general weak forcing, not expecting the rates to be high
enough to overcome the warm road temperatures and the
accumulations should be limited to grassy surfaces. Farther east,
accumulations look to very minimal as temperatures will remain
warm enough for rain through much of the evening before mixing
with and then changing over to light snow.
As colder air continues to filter in on the backside of this
system, temperatures tonight look to drop into the upper 20s
across much of the area west of the Mississippi River. Since the
growing season is still technically going, will have to issue a
freeze warning.
.LONG TERM...(Sunday through Thursday)
Issued at 310 AM CDT Fri Oct 27 2017
The next system will drop out of Canada starting Sunday as an
upper level low moves into the northern Great Lakes. This low then
should move into southeast Canada early next week. The first round
of precipitation looks to start spreading in Sunday afternoon in
the warm air advection ahead of the system. Some differences
between the models on just how much ice will be in the clouds
across the far northern sections of the forecast area as this
first round looks to be ending Sunday evening. The 27.12Z NAM
would suggest the ice would remain in the clouds while the GFS
drops it out during the evening but the timing looks to be after
the precipitation has ended. For now, will go with the idea of
ice in the clouds and let the boundary layer temperatures control
the precipitation type of rain or snow. The precipitation will
then come back in for Monday and Monday night in the deformation
zone on the back side of the surface low. Another system should
come out of central Canada for the middle of next week, but some
differences between the GFS and ECMWF on the path. The GFS keeps
the system along and north of the Canadian border while the ECMWF
drops it across the Upper Midwest and also then has more
precipitation for the area. For now, will just carry some general
20 to 40 percent chances.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1140 PM CDT Thu Oct 26 2017
A strong cold front moved across TAF airfields this evening,
ushering in MVFR ceilings and gusty west-northwest winds. These
conditions will continue through the overnight hours at both
KRST/KLSE.
Wrap-around precipitation will then move slowly from west to east
through the day on Friday as a strong low pressure system moves
across the region. Temperatures will be cold enough at KRST to
result in a rain/snow mix beginning around 27.14Z and continuing
through much of the afternoon. Expect reductions in visibility in
the 2-3SM range, although lower values are possible if
precipitation changes to all snow. Any wintry mix that lingers
into the evening at KRST is likely to change over to all snow.
Precipitation will be delayed at KLSE until later in the afternoon
and with warmer temperatures, expect mostly rain through the
period. Some reductions in visibility into the MVFR range are
possible late in the period. Ceilings at KRST are likely to
eventually drop below 1000 ft agl Friday morning, but should
remain solidly within the MVFR range at KLSE.
At KRST, strong northwest winds will persist through the period,
gusting frequently between 25 and 30 kts. At KLSE, northwest winds
are not expected to be as strong and may favor a more west-
southwesterly direction for much of Friday before turning back to
the northwest in the evening.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Freeze Warning from 3 AM to 10 AM CDT Saturday for MNZ079-
086>088-094>096.
IA...Freeze Warning from 3 AM to 10 AM CDT Saturday for IAZ008>011-
018-019-029-030.
&&
SHORT TERM...04
LONG TERM...04
AVIATION...RogersHazardous weather outlook, Oct 26, 3:33 PM CDT, 12 hours 12 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 333 PM CDT Thu Oct 26 2017 IAZ008>010-018-019-029-MNZ079-086>088-094>096-WIZ017-029-032>034- 041-042-271200- Mitchell-Howard-Winneshiek-Floyd-Chickasaw-Fayette-Wabasha-Dodge- Olmsted-Winona-Mower-Fillmore-Houston-Taylor-Clark-Buffalo- Trempealeau-Jackson-La Crosse-Monroe- 333 PM CDT Thu Oct 26 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota, northeast Iowa, and western into north central Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Light rain will change to light snow Friday into Friday night. Minor snow accumulations, mainly on grassy surfaces, could occur. Visibility reductions and a few slick spots on side roads are possible under any heavier snow showers. In addition, gusty northwest winds of 30 to 35 mph are expected on Friday, mainly near and west of the Mississippi River. A hard freeze is likely Sunday morning with lows in the low to mid 20s. Cold sensitive outdoor plants will not survive. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ011-030-WIZ043-044-053>055-061-271200- Allamakee-Clayton-Juneau-Adams-Vernon-Crawford-Richland-Grant- 333 PM CDT Thu Oct 26 2017 This Hazardous Weather Outlook is for portions of northeast Iowa and southwest into central Wisconsin. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A hard freeze is likely Sunday morning with lows in the low to mid 20s. Cold sensitive outdoor plants will not survive. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. JM
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 2:57 PM CDT | Freeze Warning | ARX | Houston, Winona | 42 hr |
Nearby
Freeze Warnings in Iowa, 2017Freeze Warnings in Minnesota, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.